Open Access
2019 The Linear Nature of Pseudowords
Jorge Almeida, Alfredo Costa, José Carlos Costa, Marc Zeitoun
Publ. Mat. 63(2): 361-422 (2019). DOI: 10.5565/PUBLMAT6321901


Given a pseudoword over suitable pseudovarieties, we associate to it a labeled linear order determined by the factorizations of the pseudoword. We show that, in the case of the pseudovariety of aperiodic finite semigroups, the pseudoword can be recovered from the labeled linear order.


Download Citation

Jorge Almeida. Alfredo Costa. José Carlos Costa. Marc Zeitoun. "The Linear Nature of Pseudowords." Publ. Mat. 63 (2) 361 - 422, 2019.


Received: 13 March 2017; Revised: 2 April 2019; Published: 2019
First available in Project Euclid: 28 June 2019

zbMATH: 07094859
MathSciNet: MR3980930
Digital Object Identifier: 10.5565/PUBLMAT6321901

Primary: 20M05 , 20M07
Secondary: 06A05 , 37B10 , 68Q45

Keywords: aperiodic semigroup , equidivisible semigroup , labeled linear order , pseudovariety , pseudoword , relatively free profinite semigroup

Rights: Copyright © 2019 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.63 • No. 2 • 2019
Back to Top